# SDR QXEA2025111400341

- Difficulty date: November 10, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 17,921 hours, 12,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2178. FLIGHT CREW REPORTS FORWARD EMERGENCY LIGHTS INOP. REMOVED FROM SERVICE. CHARGED EMERGENCY LIGHTS BATTERY REFERENCE FIM 33-50-00. EMERGENCY LIGHTS OPERATING NORMALLY AFTER RE-CHARGE. AIRCRAFT OK FOR SERVICE. NO PARTS REPLACED.
